# SDR USAA010891

- Difficulty date: July 19, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Corroded
- Part time: 46,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHANNEL CORRODED 5 SQUARE INCH AREA CORRODED, AFT CARGO DOOR, LOWER WILL STRUCTURE.  REMOVED AND REPLACED CHANNEL PER SRM 51-10-01 AND 51-10-02.  (M)
